# SDR 2001FA0000154

- Difficulty date: April 26, 2001
- Submitted: May 9, 2001
- Operation: General aviation
- Aircraft: N39503
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885224
- Aircraft time: 3,361 hours
- Engine: Lyc IO540K1G5D
- Engine time: 1,614 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10682016
- Condition: Broken
- Location: Distributor
- Component: Magneto, Cont, D6LN3000
- Component part number: BL68256013
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, G
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AT APPROX 500FT AGL, THE ENGINE STOPPED RUNNING.  AIRCRAFT MADE EMERGENCY LANDING IN A FIELD WITH NO DAMAGE OR INJURIES.  INSPECTION OF MAGNETO REVEALED THAT BOTH DISTRIBUTOR GEARS HAD FAILED.  MAGNETO WAS REBUILT BY TCM 04/07/2000 AND INSTALLED ON 5/12/2000.
